# SDR GTIA2025071438989

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N712NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11570
- Aircraft time: 6,676 hours, 2,484 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Part number: 9306201002
- Part serial: 1146AA2892
- Condition: Faulted
- Location: Wx Radar
- Part time: 6,676 hours, 2,484 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE WX RADAR INOP NO GREEN LIGHTS ON CONTROL HEAD -REMOVED AND REPLACED CONTROL WEATHER RADAR UNIT IAW AMM 4-41-33 OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME A/C OK FOR SVC
